Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 57956, 7 pages
http://dx.doi.org/10.1155/2007/57956
Research Article

Product Bessel Distributions of the First and Second Kinds

School of Mathematics, University of Manchester, Manchester M13 9PL, UK

Received 15 August 2005; Accepted 11 February 2007

Academic Editor: Andrew Rosalsky

Copyright © 2007 Saralees Nadarajah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saralees Nadarajah, “Product Bessel Distributions of the First and Second Kinds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57956, 7 pages, 2007. doi:10.1155/2007/57956